# SDR RAAA97E9002

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S/B 88/704A INSPECTION, FOUND FWD CABIN DOOR, FWD FUS FRAME CRACKED AT DOOR STOP FITTING, FS 333 AT STR 58.  REPAIRED PER SRM 53-2-3, FIG 4 SHEET 1.
